# SDR N6WA20101211

- Difficulty date: December 29, 2010
- Submitted: January 3, 2011
- Operation: Air carrier
- Aircraft: N162GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10254
- Aircraft time: 13,563 hours, 9,501 cycles
- Engine: Ge CF348C5B1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 15
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING LEVEL EMERGENCY LIGHTS AT ROW 15 INOP.   IAW TELECON, DEFFERED CEILING LEVEL FLOOD LIGHT AT ROW 15 IAW MEL 33-51-01B, CAT C ON DMI NR15937.
